# SDR USAA2014060600010

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 36,694 hours, 24,227 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53372613203
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON LT MLG DOOR KEEL BEAM ACTUATOR FITTING FWD LUG BUSHING IS MIGRATING.  REPAIRED IAW EA 105965.
